# SDR SWAA2022121372125

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT, BS 500A+2 - 500C+15, RBL 24, WL 156.  REMOVED CORROSION AND FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2, ALLOWABLE DAMAGE 2, FIGURE 103, DETAIL D.  FABRICATED, LOCATED, AND DRILLED A REPLACEMENT RT FLOOR TO SIDEWALL SUPPORT.  APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01 AND AMM 51-21-72-370-804.
